ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Basavaraju, Manu and Chandran, Sunil L and Cohen, Nathann and Havet, Frederic and Mueller, Tobias (2011) Acyclic Edge-Coloring of Planar Graphs. In: SIAM Journal on Discrete Mathematics, 25 (2). pp. 463-478.

This list was generated on Sun Jan 26 22:38:17 2020 IST.